# SDR SWAA2022072518778

- Difficulty date: June 15, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* FWD CABIN BETWEEN STA 294.5 AND STA 312 WL 208.1 PANEL BREAK INTERCOSTAL AT LBL 12 HAS CORROSION AS MARKED. 124-040 / [01] RE-INSPECTED AREAS AT FWD CABIN FLOOR BETWEEN STA 294.5 AND STA 312 LBL 12 WL 208.1 FOUND OUT OF LIMITS ( EXFOLIATION CORROSION) AS PER REF B737-700 SRM 53-10-51-1A-1;[02] VERIFIED 1.;[03] REMOVED DAMAGED INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 REF B737-700 SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A5600.;[05] VERIFIED 3-4. OK TO INSTALL NEW INTERCOSTAL.;[06] MIXED BMS 5-95 AT 19:00; 6-22-22. SQUEEZE OUT TIME BY 21:00; 6-22-22.;[07] INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A5600.;[08] (FINAL) REMOVED DAMAGED INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 REF B737-700 SRM 51-40-02-0G-0. LOCATED/DRILLED; AND INSTALLED NEW INTERCOSTAL AT MAIN CABIN BETWEEN STA 294.5 AND STA 312 LBL 12 REF B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG# 141A5600.;[09] VERIFIED AND INSPECTED STEP#6; #7 AND #8.;[10] INSPECTED.
